# SDR C8GA20090133

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 59,395 hours, 41,537 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002913
- Part serial: 2571
- Condition: Leaking
- Location: Slats
- Part time: 59,395 hours, 41,537 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

FLT 721 FROM TOL TO ROC. AFTER DEPARTING THE RUNWAY THE GEAR WOULD NOT RETRACT, A LOSS OF SYSTEM "A" HYDRAULICS WAS NOTED. THE AIRCRAFT RETURNED TO TOL WHERE AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION REVEALED THAT THE NR 3 LEADING EDGE SLAT ACTUATOR WAS LEAKING. THE NR 3 SLAT ACTUATOR WAS REMOVED AND REPLACED, OPERATIONAL CHECKS GOOD. NO OTHER DEFECT WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE
